Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Diagnosed with TB. Taking pyzina, Rcinex. Burning sensation in penis and loose stools. Suggestion.

my husband is diabetic. he uses human mixtard 32-0-24. he underwent 12 cycles of chemotherapy upto last sep. now he was diagnoised with tb and is given pyzina-750,combutol-800 & Rcinex. for the past 3 weeks. the problem is every morning after he takes these tablets he feels a burning sensation in his penis which is quite intolerable. it subsisdes a little by afternoon. his eyes have also turned red. he frequently goes to toilet to pass loose stools .
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  1981
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Firstly, none of the drugs for TB cause burning sensation in penis.

Since your husband is a diabetic, chances of urinary infection of bladder and urine passage (urethra) are very high.

Loose stools are more likely due to acute infection of the intestines, than other medicines.

Therefore, I suggest that

* you get his urine examination (routine, microscopic and culture/sensitivity test) done at the earliest, before the infection spreads into the entire body. Consult his treating doctor who will prescribe empirical antibiotics, till such time the culture/sensitivity report is available.

* A 5-days' course of metronidazole or tinidazole will cure his loose stools. Your doctor will prescribe it in appropriate doses.

* Please ensure that his diabetes is brought under ideal control at the earliest.

Dr. Rakesh Karanwal

Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor